MathSciNet Relay Station
MathSciNet bibliographic data
MR1745739 (2000k:37038) 37D45 (34C28 37N20)
Krawiecki, A.; Sukiennicki, A. Generalizations of the concept of marginal synchronization of chaos. Chaos Solitons Fractals 11 (2000), no. 9, 1445–1458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement